# SDR HALA2016042100134

- Difficulty date: April 21, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 59-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SECTION FRAME 40-47, 450 HAS 5 X AREAS OF CORROSION.  CORROSION BLENDED AND ASSESSED.  TRACK REPLACEMENT C/O REFER CONTINUATION SHEET.  SEAT TRACK REPLACEMENT C/O IAW SRM 51-42-11, 51-44-11, REV 89 AND DWG F57112816.
